# SDR MASA2019121712188

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N87345
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000582
- Aircraft time: 8,744 hours, 5,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 1-2 Dc
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHOTO LUMIN. STRIP NOT ILLUM. ROW 1&2 DC.	REPLACED PHOTO LUMIN. STRIP AT ROW 1&2 DC.
